# SDR YENA2022030800127

- Difficulty date: February 14, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 35,219 hours, 22,971 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK ON FIXED LEADING EDGE RIB # 22 AT LH WING; REF TOMX WO 1834 NR -00593, RIB # 22 ON FIXED LEADING EDGE AT LH WING WAS REPLACED PER EMB190 SRM 51-43-02
